# SDR DL72S011300

- Difficulty date: August 7, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N526DA
- Make and model: Boeing 727232
- Aircraft serial: 21586
- Aircraft time: 63,050 hours, 49,590 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C1 DOOR OPENING FWD FRAME AT FS 560 CRACKED. INSPECTION OF THE C1 DOOR CUTOUT SURROUND FRAME WEBS PER AD 99-23-13 REVEALED A TYPICAL CRACK IN THE FWD FRAME WEB BELOW THE LIGHT SWITCH WEB CUTOUT ALONG THE OUTER CHORD    ATTACHMENT LOCATIONS.
